Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 24, Number 109
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Variations on variable-metric methods. (With discussion)
J. Greenstadt PDF
Math. Comp. 24 (1970), 1-22
A family of variable-metric methods derived by variational means
Donald Goldfarb PDF
Math. Comp. 24 (1970), 23-26
Modification of a quasi-Newton method for nonlinear equations with a sparse Jacobian
L. K. Schubert PDF
Math. Comp. 24 (1970), 27-30
Maximum norm stability of difference approximations to the mixed initial boundary-value problem for the heat equation
J. M. Varah PDF
Math. Comp. 24 (1970), 31-44
Difference methods for nonlinear first-order hyperbolic systems of equations
L. F. Shampine and R. J. Thompson PDF
Math. Comp. 24 (1970), 45-56
Three-dimensional second-order accurate difference schemes for discontinuous hydrodynamic flows
Ephraim L. Rubin and Stanley Preiser PDF
Math. Comp. 24 (1970), 57-63
Elliptic spline functions and the Rayleigh-Ritz-Galerkin method
Martin H. Schultz PDF
Math. Comp. 24 (1970), 65-80
Linear multistep methods with mildly varying coefficients
J. D. Lambert PDF
Math. Comp. 24 (1970), 81-93
Symmetric quadrature formulae for simplexes
P. Silvester PDF
Math. Comp. 24 (1970), 95-100
The calculation of Fourier coefficients by the Möbius inversion of the Poisson summation formula. I. Functions whose early derivatives are continuous
J. N. Lyness PDF
Math. Comp. 24 (1970), 101-135
Computing invariant subspaces of a general matrix when the eigensystem is poorly conditioned
J. M. Varah PDF
Math. Comp. 24 (1970), 137-149
Explicit expressions for the determinants of certain matrices
J.-L. Lavoie and R. Michaud PDF
Math. Comp. 24 (1970), 151-154
Inequalities on the elements of the inverse of a certain tridiagonal matrix
D. Kershaw PDF
Math. Comp. 24 (1970), 155-158
Generalized rational Chebyshev approximation
Ichizo Ninomiya PDF
Math. Comp. 24 (1970), 159-169
Chebyshev approximations for Dawson’s integral
W. J. Cody, Kathleen A. Paciorek and Henry C. Thacher PDF
Math. Comp. 24 (1970), 171-178
Table for third-degree spline interpolation with equally spaced arguments
T. N. E. Greville PDF
Math. Comp. 24 (1970), 179-183
Efficient algorithms for polynomial interpolation and numerical differentiation
Fred T. Krogh PDF
Math. Comp. 24 (1970), 185-190
Further approximations for elliptic integrals
Yudell L. Luke PDF
Math. Comp. 24 (1970), 191-198
Symmetric elliptic integrals of the third kind
D. G. Zill and B. C. Carlson PDF
Math. Comp. 24 (1970), 199-214
A table of the first factor for prime cyclotomic fields
Morris Newman PDF
Math. Comp. 24 (1970), 215-219
A conjecture of Paul Erdo’s concerning Gaussian primes
J. H. Jordan and J. R. Rabung PDF
Math. Comp. 24 (1970), 221-223
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 24 (1970), 225-238
Table errata: Higher transcendental functions, Vol. II
Henry E. Fettis and Sayeed ur-Rahman PDF
Math. Comp. 24 (1970), 239
Table Errata
PDF
Math. Comp. 24 (1970), 239-242
Table errata: Tables of integral transforms
A. T. Young PDF
Math. Comp. 24 (1970), 239
Table errata: A treatise on Bessel functions
Anne E. Russon and James M. Blair PDF
Math. Comp. 24 (1970), 240
Table errata: Formulas and theorems for the special functions of mathematical physics
Henry E. Fettis PDF
Math. Comp. 24 (1970), 240
Table errata: Generalized hypergeometric functions
Murlan S. Corrington PDF
Math. Comp. 24 (1970), 241
Corrigenda
PDF
Math. Comp. 24 (1970), 243
Corrigenda: “Some factors of the numbers $G_{n}=6^{2n}+1$ and $H_{n}=10^{2n}+1$”
Emilien Gabard and Hans Riesel PDF
Math. Comp. 24 (1970), 243